MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® TAG® CONFORMABLE THORACIC STENT GRAFT WITH ACTIVE CONTROL SYSTEM; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® TAG® CONFORMABLE THORACIC STENT GRAFT WITH ACTIVE CONTROL SYSTEM; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number TGMR404015
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Vascular Dissection (3160)
Date of Event 02/25/2025
Type of Reportable Event Serious Injury
Event or Problem Description
The following details were reported to gore: on (b)(6) 2025, this patient underwent endovascular treatment for a zone 2 thoracic acute aortic dissection utilizing gore® tag® thoracic branch endoprostheses.It was reported that the gore® tag® thoracic branch endoprosthesis (aortic component) (tac083415a/(b)(6)) was advanced up to the intended location and lined up.The primary handle deployment was deployed, and the very first proximal sleeve unzipped, however the rest did not.Additionally, it was reported that both deployment strings/lines came all the way out of the graft.It was reported that the deployment string/line for the secondary deployment was believed to broken.It is unknown if it broke at the portal, or at the distal end of the graft.The physician carefully dragged the graft through the aorta down to a 22fr gore® dryseal hydro flex introducer sheath (dsf2233/(b)(6) or dsf2233/(b)(6) (dsf).The physician was able to pull the device back into the dsf (except for the proximal portion that had already been deployed open).In doing so the left common iliac artery (lcia) and a portion of the external iliac artery (lceia) suffered a dissection.Next, the physician advanced another 22fr dsf up the right groin and two gore® tag® conformable thoracic stent grafts (ctag) (tgmr373720/(b)(6) and tgmr404015/(b)(6)) were deployed to treat the zone 2 dissection with intentional coverage of the left subclavian artery (lsa) as the proximal entry tear was just distal to the lsa.The physician then treated the dissection in the lcia/lceia with a bare metal stent and viabahn® vbx balloon expandable endoprosthesis.The physician opted not to perform a bypass of the lsa but will monitor the patient.Should bypass of the lsa become necessary at a later date he will do so.The patient tolerated the procedure.
 
Additional Manufacturer Narrative
Additional device(s) associated with this event include: tgmr373720/(b)(6), udi: (b)(4) w.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.

Brand Name
GORE® TAG® CONFORMABLE THORACIC STENT GRAFT WITH ACTIVE CONTROL SYSTEM
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL WOODY SPRINGS B/P
3450 w. kiltie lane
flagstaff AZ 86005
Manufacturer Contact
laura crawford
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key21587698
Report Number2017233-2025-05926
Device Sequence Number15661578
Product Code MIH
UDI-Device Identifier00733132646845
UDI-Public(01)00733132646845(17)261218
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P040043
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberTGMR404015
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/25/2025
Initial Report FDA Received Date03/12/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/20/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other; Required Intervention;
Patient Age85 YR
Patient SexFemale
Patient Weight62 KG